
Daniel Berend
Senior Academic
On the number of Sudoku squares
We provide an upper bound on the number of n2×n2 Sudoku squares, and explain intuitively why there is reason to believe that the bound is tight up to a multiplicative factor of a much smaller order of magnitude. A similar bound is established for Sudoku squares with rectangular regions.
| Publication language | English |
| Pages | 3241-3248 |
| Journal | Discrete Mathematics |
| Volume | 341 |
| Issue number | 11 |
| Publication status | Published - 01.11.2018 |
Keywords
Latin squares
Permanents
Sudoku squares
Upper bounds on permanents
ASJC Scopus subject areas
Theoretical Computer Science
Discrete Mathematics and Combinatorics